References of "Manuscripta Mathematica"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailExponential actions and maximal D-invariant ideals
Molitor-Braun, Carine UL

in Manuscripta Mathematica (1998), 96(1), 23-35

Detailed reference viewed: 19 (0 UL)
Full Text
Peer Reviewed
See detailSur certains sous-groupes de torsion de Jacobiennes de courbes hyperelliptiques de genre g > 0
Leprévost, Franck UL

in Manuscripta Mathematica (1997), 92(I), 47-63

Detailed reference viewed: 76 (0 UL)
Full Text
Peer Reviewed
See detailTorsion sur des familles de courbes de genre g
Leprévost, Franck UL

in Manuscripta Mathematica (1992), 75

Detailed reference viewed: 80 (0 UL)